# SDR UPS98226517

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-05.00-01) ON UPPER SKIN OF FUEL CELL BS 823 LBL 34 WL 196.  REMOVED CORROSION BLENDED AND REFINISHED PER ER NR 98-2375.
